# SDR USAA2008112492114

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 52,595 hours, 35,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK FUSELAGE SKIN AT BS 727E +9 INCHES, S26R.  REPAIRED FUSELAGE SKIN IAW B737 SRM 53-00-01 REPAIR 31.
